MathSciNet Relay Station
MathSciNet bibliographic data
MR2572858 34L10 (34B24 47E05)
Veliev, O. A.; Shkalikov, A. A. On the Riesz basis property of eigen- and associated functions of periodic and anti-periodic Sturm-Liouville problems. (Russian) Mat. Zametki 85 (2009), no. 5, 671--686; translation in Math. Notes 85 (2009), no. 5-6, 647–660
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement